# SDR UPS07450023

- Difficulty date: May 28, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B3860043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C THROUGH THICKNESS CRACK FOUND AT BS 880 STR 9R TENSION TIE AT AFT ATTACHED TIE CLIP THE CRACK RUNNING AT UPWARD DIRECTION (CRACK LENGTH .125 INCH).  M/DECK BS 880 STR 9R STRINGER ATTACH TIE CLIP REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
